Skip to content

Read user comments about the side effects, benefits, and effectiveness of Simcor Oral.

Overall User Ratings

99 Total User Reviews

User Reviews

«Previous 36-40 of 42 Next»
Condition: High Cholesterol
11/19/2008 1:11:57 AM

Reviewer: DON6767, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
after threee weeks of taking this drug, i was sitting home and all of sudden my face felt like some had thrown hot pepper juice on my face, it starting to burn then my arms, chest, legs all of sudden turned red, like had a sever sun burn, then i became sick to my stomach and thought i was gonna pass out and my wife had to call 911 it was a very sever reaction to the medication, but i was on it fo ... Show Full Comment

Condition: High Cholesterol
10/3/2008 12:14:21 PM

Reviewer: 75 or over Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
severe flushing, blood sugar spikes each day, tiredness, soreness all over. Do not have another lab test for several weeks so not sure whether it works or not. Have also been put on Zetia.

Condition: High Cholesterol
9/26/2008 4:36:05 PM

Reviewer: Liz, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I do experienece musle aches in my arms. I don't know if that is part of the side effects because I do lift weights I take it at night with crackers, iborphram and a big glass of water. I have not been back to the doctor yet, its only been 2 weeks. All in all, so far so good.

Condition: High Cholesterol
9/26/2008 12:16:28 PM

Reviewer: enoble4@wi.rr., 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Upset stomach and severe headach, until 10:00am or there abouts.

Condition: High Cholesterol
9/14/2008 11:00:44 AM

Reviewer: eternity, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Been taking this drug for two weeks now. Don't know if it's working since I haven't gone for blood test yet. But side effects are, headaches, flushing and dizziness. Gonna keep taking for awhile longer but if side effects don't improve gonna tell doctor to put me back on lipitor.

«Previous 36-40 of 42 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Still Life Of Protein Foods
Do they work?
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.